# SDR ASAA2014111909705

- Difficulty date: November 19, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 2,939 hours, 925 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAIL IN CRUISE.  ACFT GROUNDED.  FFR SHOWS FLT 3 WITH FMC LT & RT HAVING ACARS, FMC LT & FMC RT FAULTS.  ACFT CHECKED. NO HISTORY - 60 DAYS.  OPS CHECK LT & RT FMC GOOD. REF MM34-61-00.  GROUND VERIFICATION GOOD.
